# SDR 2002FA0000123

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: General aviation
- Aircraft: N63206
- Make and model: Cessna 150M
- Aircraft serial: 15077174
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Separated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT SIDE WINDOW (LOCATED ON PILOT'S DOOR) DEPARTED AIRCRAFT DURING FLIGHT WHEN WINDOW WAS OPENED. FOLLOWING AN EXAMINATION OF THE DOOR ON THE AIRCRAFT, IT APPEARED THAT BOTH THE FORWARD AND REAR HINGE PINS SHEARED ALLOWING THE WINDOW AND WINDOW FRAME TO SEPARATE FROM THE AIRCRAFT. THERE WAS NO DAMAGE TO THE HINGE HALVES SECURED TO THE DOOR FRAME.
